# SDR DALA2014062603796

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER BASE OF PRESSURE DOME, BS 1338, LONG 30.  CORROSION REMOVED AND WAS FOUND OUT OF LIMITS, DOUBLER WAS FABRICATED IAW DWG 5910130, REV "ET", TREATED AND PAINTED IAW SRM PARA 14-21 AND INSTALLED IAW SRM 51-30-2 / 51-30-5.
